# SDR GTIA9901106

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - ONE RED STRIP AT EMERGENCY EXIT LIGHTING INOPERATIVE.  REPAIRED WIRING AT EMERGENCY LIGHT STRIP IAW MM DC9 33-00-00.  OPS CHECK GOOD.  (M)
